# SDR P2EA99225

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLT 402 - AFTER TAKEOFF WHEN THE LANDING GEAR WAS PLACED IN THE UP POSITION, ALL 3 GEAR LIGHTS REMAINED ON (RED).  THE SAME INDICATION WAS PRESENT IN THE LANDING GEAR HANDLE.  DISCOVERED LANDING GEAR CONTROL HANDLE STICKING.  CLEANED AND LUBED HANDLE.  PERFORMED GEAR POSITION SENSOR TEST IAW MM 32-61-00.  NO DEFECTS NOTED.  (X)
